MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Model Number SMXP100RH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Contracture (1761); Post Operative Wound Infection (2446); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient underwent a breast reconstruction primary with an artoura breast tissue expander 225cc and suffered from surgical intervention, capsular contracture and an infection on the right breast implant.The patient experienced high pain level, back pain, high blood pressure, hospitalization due to muscle swelling and it was feeling hot, cannot sleep due to pain, all the fluid was in the top two thirds and never went down, spasming, the patient is upset about everything, the patient has to use her left arm for everything.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
 
Additional Manufacturer Narrative
On 1/11/2021, mentor became aware that section checked other serious in section b2 was checked in error.Manufacturer¿s reference number: (b)(4) section checked other serious in section b2 was checked in error.
 
Additional Manufacturer Narrative
After clinical review of this file performed on 1/6/2021, it was decided to remove codes capsular contracture and generalized illness to more accurately capture the reported event.Manufacturer¿s reference number: (b)(4) removed codes capsular contracture and generalized illness.

Brand Name
ARTOURA BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key11124734
Report Number1645337-2021-00125
Device Sequence Number4606846
Product Code LCJ
UDI-Device Identifier00081317024286
UDI-Public00081317024286
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2021
Device Model NumberSMXP100RH
Device Catalogue NumberSMXP100RH
Device Lot Number7500421
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer12/17/2020
01/06/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date01/11/2021
01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age65 YR